# SDR JJBA20240202003

- Difficulty date: January 18, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 67-68 S4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, UPPER I/COSTAL OF CARGO DOOR MECHANISM AT STR 4 BTW FR 67-68 FOUND CRACKED. UPPER I/COSTAL REMOVED AND REPLACED
